Vol. 81, No. 2, 1979

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A constructive proof of the infinite version of the Belluce-Kirk theorem

Teck Cheong Lim

Vol. 81 (1979), No. 2, 467–469
Mathematical Subject Classification 2000
Primary: 47H10
Milestones
Received: 13 March 1978
Revised: 7 November 1978
Published: 1 April 1979
Authors
Teck Cheong Lim